# SDR C77A20150223004

- Difficulty date: February 23, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 21,038 hours, 12,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT FLOORBEAM, PN 170-65669-004, HAS CORROSION AT FRAME 7, X= 23865 Y= 260.4.  R & R RT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 6213171H8 IAW 53MR-094 REV 4 WO 1832102.
